Approximation by a Generalization of the Jakimovski-Leviatan Operators
Yükleniyor...
Tarih
2019
Yazarlar
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
Univ Nis, Fac Sci Math
Erişim Hakkı
info:eu-repo/semantics/openAccess
Özet
In this paper, we introduce a Kantorovich type generalization of Jakimovski-Leviatan operators constructed by A. Jakimovski and D. Leviatan (1969) and the theorems on convergence and the degree of convergence are established. Furthermore, we study the convergence of these operators in a weighted space of functions on [0, infinity).
Açıklama
Anahtar Kelimeler
Jakimovski-Leviatan operator, Lipschitz class, weighted modulus of continuity, weighted spaces, rate of convergence
Kaynak
Filomat
WoS Q Değeri
Q2
Scopus Q Değeri
Q3
Cilt
33
Sayı
8
Künye
M. Nasiruzzaman (2020) Approximation by Jakimovski–Leviatan-beta operators in weighted space, Advances in Difference Equations, 2020 (1), 1-10.